# SDR USAA990238

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 345-365
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION INTERCOSTAL STA 345 TO STA 365 AT LBL 24 TOP CAP WEB.  INSTALLED T-CAP ON WEB.  (X)
